# SDR ASOA20120830082

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14533832405
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT OMEGA BEAM FRAME 59 HAS CORROSION (LOCAL LEVEL 2) AT SIDE WALL TO LWR FLANGE. (CROSSBEAM ATTACHMENT POINT).  MX PERFORMED REPAIR ON LT OMEGA BEAM, FRAME 59 (CROSSBEAM ATTACHMENT POINT IAW SRM 53-00-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
